# SDR C2XA08TY028

- Difficulty date: February 5, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 22,898 hours, 17,357 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS MOD - DURING ROUTINE MX FOUND FRAME 81 CRACKED AT THE 6 O'CLOCK POSITION.  THE FRAME WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND A/C WAS RELEASED FOR SERVICE.
